# SDR 20000516SH024

- Difficulty date: April 25, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N39CB
- Make and model: Rkwell NA26560
- Aircraft serial: 306116
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 7657413162
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE TO REPAIR FUEL LEAK FROM OVERWING FAIRING ASSY, REMOVED LEFT OVERWING FAIRING AND DISCOVERED EXTREME CASE OF EXFOLIATION CORROSION THAT CAUSED A HOLE THROUGH UPPER WING SKIN.  AFTER FINDING CORROSION ON LEFT SIDE, DECIDED TO PULL OFF RIGHT OVERWING FAIRING AND DISCOVERED MORE PITTING CORROSION, BUT NOT AS SEVERE AS LEFT SIDE.  POSSIBLE CAUSES ARE MOISTURE UNDER OVERWING FAIRINGS.  RECOMMEND CONSCIENTIOUSLY PERFORMED INSPECTION OF THE OVERWING FAIRING AREA.  (X)
